×

Found 933 Documents (Results 1–100)

100
MathJax

Noncommutative Kepler dynamics: symmetry groups and bi-Hamiltonian structures. (English. Russian original) Zbl 1481.70056

Theor. Math. Phys. 207, No. 3, 751-769 (2021); translation from Teor. Mat. Fiz. 207, No. 3, 403-423 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The topology of symplectic partially hyperbolic automorphisms of the 4-torus. (English. Russian original) Zbl 1453.53070

Math. Notes 108, No. 3, 462-464 (2020); translation from Mat. Zametki 108, No. 3, 474-476 (2020).
MSC:  53D05 37B05 37D30
PDF BibTeX XML Cite
Full Text: DOI

Classical M. A. Buhl problem, its Pfeiffer-Sato solutions, and the classical Lagrange-d’Alembert principle for the integrable heavenly-type nonlinear equations. (English. Ukrainian original) Zbl 1420.35026

Ukr. Math. J. 69, No. 12, 1924-1967 (2018); translation from Ukr. Mat. Zh. 69, No. 12, 1652-1689 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software